# SDR FDEA201405141018

- Difficulty date: May 14, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 60,851 hours, 13,995 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP INBD LOWER TE FOUND DELAMINATED.  REPAIRED IAW SRM 57-50-80 PARA 4 1B REPAIR 1 REVISION 55 AND EA 1-5750-T0308362 PART 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 121.
